# SDR 0000875507

- Difficulty date: March 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507US
- Make and model: Boeing 757251
- Aircraft serial: 23196
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AFTER DEPARTING FROM DTW, LOST LEFT HYDRAULIC SYSTEM PRESSURE AND LEFT HYDRAULIC QUANTITY.  PERFORMED ALTERNATE GEAR AND FLAPS EXTENSION.  RETURNED FOR AN UNEVENTFUL LANDING IN DTW.  MAINTENANCE REPLACED BURST FLEX HOSE IN NOSE GEAR WELL, SERVICED HYDRAULIC SYSTEM, AND REPLACED LEFT SYSTEM FILTER AND TRANSMITTER.  OPERATIONAL CHECK OK.
